# SDR EISA20010036

- Difficulty date: February 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734742
- Condition: Delaminated
- Location: Spoiler
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RIGHT WING NR 11 SPOILER UPPER SURFACE DELAMINATED.  CLEANED AND PREPPED AREA, BONDED FIBERGLASS OVERLAYS, PRIMED AND PAINTED AREA IAW SRM 57-40-06, 51-50-6 FIG 1, AND M/M 27-61-1 AND 51-20-151.
